MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA R FEMORAL STEMS; QUADRA R - STEM CEMENT-LESS HAP 12/14 S. 0

MEDACTA INTERNATIONAL SA QUADRA R FEMORAL STEMS; QUADRA R - STEM CEMENT-LESS HAP 12/14 S. 0
Model Number 01.12.060
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Aseptic loosening (4883)
Date of Event 01/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was evaluated on an outpatient basis for left hip pain and cruralgia following multiple revision surgeries of the left total hip arthroplasty.Approximately 7 years and 7 months after the primary, a revision surgery was performed due to stem loosening.The surgeon removed the stem, the head, and two metallic cerclage wire fragments at the femoral site.This was followed by reimplantation of a non-cemented modular conical stem and a ceramic femoral head, as well as fixation of the cortical window using the supercable cerclage system by kinamed.
 
Additional Manufacturer Narrative
Batch review performed on 19 february 2026.Stem: quadra -r 01.12.060 quadra r - stem cement-less hap 12/14 s.0 (k082792) lot 167945: (b)(4) items manufactured and released on 01-feb-2017.Expiration date: 22-jan-2022.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Root cause: aseptic loosening is a possible literature-described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.

Brand Name
QUADRA R FEMORAL STEMS
Common Device Name
QUADRA R - STEM CEMENT-LESS HAP 12/14 S. 0
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24494914
Report Number3005180920-2026-00118
Device Sequence Number14725461
Product Code JDI
UDI-Device Identifier07630030802386
UDI-Public07630030802386
Combination Product (Y/N)N
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/22/2022
Device Model Number01.12.060
Device Lot Number167945
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown